# SDR SWAA2022111670037

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 48,631 hours, 28,329 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AFT UPPER SLIDING SEAL FORWARD TRACK ASSEMBLY CRACKED.   REMOVED AND REPLACED SEAL IAW AMM 20-50-11.
